Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

L-series with nonzero central critical value


Author: Kevin James
Journal: J. Amer. Math. Soc. 11 (1998), 635-641
MSC (1991): Primary 11G40
MathSciNet review: 1492854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a cusp form $f$ of even integral weight and its associated $L$-function $L(f,s)$, we expect that a positive proportion of the quadratic twists of $L$ will have nonzero central critical value. In this paper we give examples of weight two newforms whose associated $L$-functions have the property that a positive proportion of its quadratic twists have nonzero central critical value.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11G40

Retrieve articles in all journals with MSC (1991): 11G40


Additional Information

Kevin James
Affiliation: Department of Mathematics, Pennsylvania State University, 218 McAllister Building, University Park, Pennsylvania 16802-6401
Email: klj@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-98-00263-X
PII: S 0894-0347(98)00263-X
Received by editor(s): August 13, 1997
Received by editor(s) in revised form: January 20, 1998
Article copyright: © Copyright 1998 American Mathematical Society